# SDR DL72S990569

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545662
- Condition: Cracked
- Location: Bs 530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 26L SKIN LAP SPLICE BETWEEN FS 481 AND 681 INDICATED A CRACK IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED A CRACK BETWEEN FS 520 AND 540.  THE CRACK WAS ROUTED OUT AND REPAIRED PER B727 SRM 53-30-3, FIG 5 AND DOCUMENTED PER ER/A 366882-14AD.
